Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 575-588 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On double coverings of some rotary hypermaps

Ana Breda, Antonio Breda d'Azevedo and Domenico Catalano

Departamento de Matemática, Universidade de Aveiro, Campus Universitário de Santiago, PT-3810-193 Aveiro, Portugal, e-mail:, e-mail:, e-mail:,

Abstract: We present a classification of double coverings of Platonic and dihedral rotary hypermaps and analyse its reflexibility.

Keywords: hypermaps, maps, rotary hypermaps, double coverings

Classification (MSC2000): 05C10, 05C25, 20B25

Full text of the article:

Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.

© 2009 Heldermann Verlag
© 2009–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition